Doctor put me on synthroid for Hashimoto's disease. After 2 months he asked if I had heartburn. I did not. however, shortly after that, I've developed constant heartburn. Been on synthroid 4 months now.
16 Jan 2011
I did check the possible side effects of this medication and heartburn is not listed, but we must not discard the possibility, as possible lists of side effects are not always complete.
Please do contact your Dr. on Monday and let him / her know what you are experiencing.-
Possible list of side effects for future reference:
Report side effects at 1-800-FDA-1088 (1-800-332-1088).
I hope it is nothing too serious and you get well soon.-
All the best and take care.-
1 Apr 2012
I also found out that I have Hashimotos. I have only been on the Synthroid a few weeks and I really haven't noticed any heartburn but I've had a problem with having an orgasm. I definitely thing it's related to the meds What are your thoughts and do you have any other side effects to speak of? Sorry I couldn't be of more help to you.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... two months ago.would she experience any emotional changes because of the stoppage?
2 answers • 2 Oct 2009
More details: I have recently been diagnosed with hashimoto's disease by an endocrynologist. Although I've had my thyroid tested many times ...
2 answers • 15 Apr 2010
A doctor put me on two types is thyroid medication, Synthroid and Nature Throid. So I took the meds as prescribed for a few weeks but then I started ...
4 answers • 14 Apr 2012
Hashimoto's disease - I am recently diagnosed with Hashimotos disease. When first put on medication?
... I was back to normal, now when I get my menstrual cycle I am down, fuzzy headed and dizzy. I am not enjoying things I normally do. Today was our ...
1 answer • 28 Nov 2012
... has been answered already. My GF is 25 and lives alone in LA. She has hashimotos. Recently her doctor put her on Armour. Her synthroid was not ...
1 answer • 21 Apr 2015